# SDR SWIA200717906

- Difficulty date: January 23, 2007
- Submitted: March 8, 2007
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 8,400 hours, 7,157 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 5280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON FS 5280 WEB AT RBL10 LOWER PART OF BEAM AT INTERSECTION POINT WITH FLOOR POST AND WEB, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED ANGLE PER CRJ200 SRM 51-42-21.
